# SDR DXTA2023100497230

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 7,204 hours, 4,729 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 938551171
- Part serial: K0029
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1 HYDRAULIC PUMP: IN FLIGHT WE GOT A RUMBLING FEELING FOR ABOUT 5 MIN. THE. GOT A HYD PRESS LOW L AMBER CAS MESSAGE. WHEN WE PUT THE LANDING GEAR DOWN WE GOT THE HYD VOLUME LOW AMBER CAS MESSAGE.  FOUND LH HYDRO PUMP FAILED, REMOVED LH AND RH HYDRO PUMPS IA W CE680A 29-10-05 SEE DISCREPANCY 12 AND 13 FOR R&R PERFORMED FLUSH AND BLEEDING OF HYDRO SYSTEM IAW CE680A AMM 12-10-30 PERFORMED OPS AND LEAK. CHECK IAW CE680A AMM 29-10-00 OPS CHECK AND LEAK CHECK GOOD
